# SDR GRTA20240307001

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N531AW
- Make and model: Beech B300
- Aircraft serial: FA98
- Aircraft time: 12,523 hours, 14,447 cycles
- Engine: Pwa PT6A60A
- Engine time: 12,017 hours, 12,523 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 10662D
- Part serial: 407
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

WHILE FLYING AT FL 320 #2 RIGHT SIDE ENGINE LOST OIL PRESSURE INSTANTLY.  REQUESTED DIVERT TO KHSV. ON LANDING NOTED OIL DRIPPING FROM BOTTOM OF COWLING.  MX FOUND THE OIL COOLERS WELD SEAM SPLIT OPEN (CRACKED).  REPLACED OIL COOLER.
